# SDR SWAA2022022870187

- Difficulty date: November 11, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO LAV VAC TANK CORNER POST ANGLE HAS A CRACK BACK SIDE OF FITTING STA 876 LEFT HAND / REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE AT STATION 876; AFT CARGO FLOOR TO LAV VAC TANK CORNER POST I/A/W SRM 51-40-02.
